# SDR 2024F00103

- Difficulty date: March 31, 2024
- Submitted: March 31, 2024
- Operation: General aviation
- Aircraft: N919QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0341
- Aircraft time: 1,178 hours, 783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo Door
- Part time: 1,178 hours, 783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB680A-52-11 FOUND 2 OVERSIZE HOLES IN BAGGAGE DOOR STRUCTURE COMMON TO THE SNUBBER BACKET PN 7412078-5. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ43670M1 " OVERSIZE HOLES IN BAGGAGE DOOR STRUCTURE."
